CSpace

Browse/Search Results:  1-10 of 86 Help

Selected(0)Clear Items/Page:    Sort:
Highly Accurate Numerical Schemes for Stochastic Optimal Control Via FBSDEs 期刊论文
NUMERICAL MATHEMATICS-THEORY METHODS AND APPLICATIONS, 2020, 卷号: 13, 期号: 2, 页码: 296-319
Authors:  Fu, Yu;  Zhao, Weidong;  Zhou, Tao
Favorite  |  View/Download:3/0  |  Submit date:2020/05/24
Forward backward stochastic differential equations  stochastic optimal control  stochastic maximum principle  projected quasi-Newton methods  
How does Gauge Cooling Stabilize Complex Langevin? 期刊论文
COMMUNICATIONS IN COMPUTATIONAL PHYSICS, 2020, 卷号: 27, 期号: 5, 页码: 1344-1377
Authors:  Cai, Zhenning;  Di, Yana;  Dong, Xiaoyu
Favorite  |  View/Download:2/0  |  Submit date:2020/05/24
Complex Langevin method  gauge cooling  Polyakov loop  
Drift-preserving numerical integrators for stochastic Hamiltonian systems 期刊论文
ADVANCES IN COMPUTATIONAL MATHEMATICS, 2020, 卷号: 46, 期号: 2, 页码: 22
Authors:  Chen, Chuchu;  Cohen, David;  D'Ambrosio, Raffaele;  Lang, Annika
Favorite  |  View/Download:2/0  |  Submit date:2020/05/24
Stochastic differential equations  Stochastic Hamiltonian systems  Energy  Trace formula  Numerical schemes  Strong convergence  Weak convergence  Multilevel Monte Carlo  
Averaging principle for slow-fast stochastic differential equations with time dependent locally Lipschitz coefficients 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2020, 卷号: 268, 期号: 6, 页码: 2910-2948
Authors:  Liu, Wei;  Roeckner, Michael;  Sun, Xiaobin;  Xie, Yingchao
Favorite  |  View/Download:2/0  |  Submit date:2020/05/24
Averaging principle  Local Lipschitz  Time-dependent  Strong convergence  Stochastic differential equations  
Modified averaged vector field methods preserving multiple invariants for conservative stochastic differential equations 期刊论文
BIT NUMERICAL MATHEMATICS, 2020, 页码: 41
Authors:  Chen, Chuchu;  Hong, Jialin;  Jin, Diancong
Favorite  |  View/Download:2/0  |  Submit date:2020/05/24
Stochastic differential equations  Invariants  Conservative methods  Mean square convergence order  Quadrature formula  
A criterion on a repeller being a null set of any limit measure for stochastic differential equations 期刊论文
SCIENCE CHINA-MATHEMATICS, 2020, 页码: 18
Authors:  Chen, Lifeng;  Dong, Zhao;  Jiang, Jifa
Favorite  |  View/Download:2/0  |  Submit date:2020/05/24
stationary measure  limit measure  support  Lyapunov function  repelling limit cycle  repelling quasi-periodic orbits  
Estimates of the Difference Between Two Probability Densities of Wiener Functionals and Its Application 期刊论文
JOURNAL OF THEORETICAL PROBABILITY, 2020, 页码: 27
Authors:  Cao, Guilan;  He, Kai
Favorite  |  View/Download:2/0  |  Submit date:2020/05/24
Donsker's delta function  Nondegenerate  Integration by parts  Non-Markovian SDE  Convergence rate  
Piecewise linear approximation for the dynamical Phi(4)(3) model 期刊论文
SCIENCE CHINA-MATHEMATICS, 2020, 卷号: 63, 期号: 2, 页码: 381-410
Authors:  Zhu, Rongchan;  Zhu, Xiangchan
Favorite  |  View/Download:2/0  |  Submit date:2020/05/24
regularity structure  space-time white noise  stochastic partial differential equations  renormalization  
Ergodicity for a class of semilinear stochastic partial differential equations 期刊论文
MATHEMATICAL METHODS IN THE APPLIED SCIENCES, 2019, 页码: 20
Authors:  Dong, Zhao;  Zhang, Rangrang
Favorite  |  View/Download:2/0  |  Submit date:2020/05/24
invariant measures  irreducibility  semilinear partial differential equations  space-time white noise  strong Feller property  
Existence of periodic probability solutions to Fokker-Planck equations with applications 期刊论文
JOURNAL OF FUNCTIONAL ANALYSIS, 2019, 卷号: 277, 期号: 11, 页码: 41
Authors:  Ji, Min;  Qi, Weiwei;  Shen, Zhongwei;  Yi, Yingfei
Favorite  |  View/Download:7/0  |  Submit date:2020/01/10
Fokker-Planck equation  Periodic probability solution  Stochastic differential inclusion  Stochastic damping Hamiltonian system